# SDR DALA2022040602327

- Difficulty date: April 2, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 51,720 hours, 36,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE OVERWING EMERGENCY EVACUATION LIGHT BATTERY PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #8793707)
